Asymptotic problems and compressible-incompressible limit

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationAdvances in mathematical fluid mechanics
Subtitle of host publicationLecture Notes of the Sixth International School Mathematical Theory in Fluid Mechanics, Paseky, Czech Republic, Sept. 19–26, 1999
Place of PublicationBerlin
PublisherSpringer
Pages119-158
StatePublished - 2000

Cite this

Masmoudi, N. (2000). Asymptotic problems and compressible-incompressible limit. In Advances in mathematical fluid mechanics: Lecture Notes of the Sixth International School Mathematical Theory in Fluid Mechanics, Paseky, Czech Republic, Sept. 19–26, 1999 (pp. 119-158). Springer.